# SDR 2013FA0000294

- Difficulty date: May 15, 2013
- Submitted: May 28, 2013
- Operation: General aviation
- Aircraft: OHHAT
- Make and model: Bell 206B-3
- Aircraft serial: 8720
- Aircraft time: 3,857 hours, 5,406 cycles
- Engine: Allsn 250C20J
- Engine time: 3,857 hours, 5,406 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT HEARD INCREASING "RUMBLING" NOISE.  PILOT LANDED TO THE NEAREST LANDABLE SIDE APPROX 2 MIN AFTER THE NOISE STARTED.  RUMBLING DECREASED SIMULTANEOUSLY WITH ENGINE LOAD.  ENGINE CHIP CAUTION ILLUMINATED AT THE END.  ENGINE HAS NOT BEEN RUN SINCE HELICOPTER LANDING.  BOTH ENGINE MAGNETIC PLUGS WERE CHECKED.  PASTE AND SMALL SILVER PARTICLES, NOT EXCEEDING .79 MM WERE FOUND ON UPPER AND LOWER PLUGS, R & R AND MM 72-00-00 11.G.  OIL FILTER BOWL FOUND SEVERAL SILVER FLAKES AND SLIVERS EXCEEDING SIZE OF .79 MM LIMIT AND AMOUNT OF 4.
